# SDR R61A201503080145

- Difficulty date: January 28, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85328110
- Condition: Bent
- Location: Zone 100
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE C/W RE-EVALUATION OF EO-53-I00083 DAMAGE, BENT  TO FLANGE AT FRAME X18.25 BETWEEN STR 31P AND 32P.  REPAIRED DAMAGE IAW RD 8/4-53-6652.  ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
